# SDR ASAA2023062143656

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 52,123 hours, 15,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY COVER FELL OFF. GROUNDED - YES. RESECURED EMERGENCY EXIT SIGN LENS COVER. EMERGENCY LIGHT OPS CHECK NORMAL. REF AMM 33-51-01.
